# SDR C2XA09CL114

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 19,611 hours, 10,353 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 1200208151
- Condition: Faulty
- Location: Zone 400
- Part time: 19,611 hours, 10,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 2592 - THE CREW REPORTED A BLEED 1/2 OVERTEMP MESSAGE ON THE ECIAS IN ICING CONDITIONS.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED BOTH NR 1 AND NR 2 FAN AIR VALVES.  OPERATIONAL CHECKS WERE GOOD.  S/N 2 200210198  TSN: 14621  CSN: 7683.
